# SDR 20000427AP008

- Difficulty date: February 8, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A65B
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: FAILURE
- Part serial: LEFTPOSITION
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 9330 - TPA-JAX - WHILE IN DESCENT INTO JACKSONVILLE AT 10,000 FT, A LOUD SQUEALING NOISE WAS HEARD.  LEFT ENGINE INDICATED ITT AND TORQUE FLUCTUATIONS.  PILOT MADE THE DETERMINATION TO SHUT THE LEFT ENGINE DOWN.  REMOVED ENGINE ASSEMBLY AND ROUTED TO PRATT AND WHITNEY OF CANADA FOR TEARDOWN ANALYSIS.  (M)
